# SDR 9702381154

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT IN REVERSE THRUST, THE NR 3 ENGINE EGT BEGAN TO CLIMB.  THE NR 3 ENGINE WAS SHUT DOWN AT 915 CELSIUS.  MAINTENANCE PERFORMED VISUAL INSPECTION OF ENGINE, NO DISCREPANCIES NOTED.  IN ACCORDANCE WITH MM 72-00-00, PG 227, NO ACTION IS REQUIRED.
